| Model Number |
51501 |
| Medical Device Problem Code |
Unintended Deflation (4061)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
08/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Noted decreased volume and increased ripples - suspected deflation in left implant.
Additional Manufacturer Narrative
Supplemental report is being submitted to correct the number of events summarized to a single event.Each individual event will have its own associated medwatch form 3500a.